# SDR HALA9800039

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46906
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Press Control
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HNL - FLT 03 - NR 1 ENGINE MANIFOLD FAIL (RED) LAMP ILLUMINATED AT TOP OF DESCENT WHEN THROTTLES WERE CLOSED TO IDLE.  TEMP 210 DEGREES CELSIUS LIGHT EXTINGUISHED IN ABOUT 5 SECONDS AFTER NR 1 BLEED SWITCH TURNED OFF.  (M)
